Alert archive / Maine / Wind Chill Advisories in 2012
Wind Chill Advisory 3, NWS Gray, ME
NWS Gray, ME issued this wind chill advisory at Feb 12, 2012, 3:01 AM EST for Franklin County, Oxford County, Somerset County, Maine; Coos County, New Hampshire. It took effect at Feb 12, 2012, 8:00 PM EST. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Feb 12, 2012, 3:01 AM EST (08:01 UTC)
- In effect from
- Feb 12, 2012, 8:00 PM EST
- Expired
- Feb 13, 2012, 3:08 AM EST
- In force
- 7 hr
- Issued by
- NWS Gray, ME
Counties Franklin County, ME, Oxford County, ME, Somerset County, ME, Coos County, NH
The radar
The Portland,ME radar (KGYX), 118 km from the middle of the area, began a volume at 08:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Gray, ME (KGYX), launched 00:00Z, 8.0 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 795 m above ground
- 0-6 km bulk shear
- 90 kt
- 0-1 km storm-relative helicity
- -180 m²/s²
- 0-3 km storm-relative helicity
- -27 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
412 WWUS41 KGYX 120801 WSWGYX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 301 AM EST SUN FEB 12 2012 ...DANGEROUS WIND CHILLS FOR PORTIONS OF NORTHERN NEW HAMPSHIRE AND NORTH CENTRAL MAINE... .AN ARCTIC AIRMASS WILL ENTER THE REGION TONIGHT...ALLOWING TEMPERATURES TO DROP BELOW ZERO ACROSS THE MOUNTAINS AND FOOTHILLS. WINDS WILL BE RELATIVELY LIGHT BUT WILL BE ENOUGH TO CREATE DANGEROUS WIND CHILLS THROUGH THE EARLY MORNING HOURS. MEZ007>009-NHZ001-121615- /O.NEW.KGYX.WC.Y.0003.120213T0100Z-120213T1300Z/ NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-NORTHERN COOS- INCLUDING THE CITIES OF...ANDOVER...ROXBURY...UPTON... WILSONS MILLS...COBURN GORE...RANGELEY...KINGFIELD...BINGHAM... JACKMAN...COLEBROOK 301 AM EST SUN FEB 12 2012 ...WIND CHILL ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 8 AM EST MONDAY... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 8 AM EST MONDAY. * LOCATIONS...NORTHERN NEW HAMPSHIRE AND NORTH CENTRAL MAINE * HAZARD TYPES...DANGEROUS WIND CHILLS * WIND CHILL READINGS...AS LOW AS 28 BELOW. * TIMING...AFTER 8 PM TONIGHT AND THROUGH THE MORNING HOURS * IMPACTS...PERSONS AND ANIMALS LEFT OUTSIDE COULD DEVELOP FROST BITE OR HYPOTHERMIA IF NOT PREPARED. * WINDS...NORTHWEST 5 TO 15 MPH WITH GUSTS UP TO 25 MPH. * TEMPERATURES...16 BELOW TO 2 ABOVE ZERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$
3 follow-up statements
528 WWUS41 KGYX 121446 WSWGYX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 946 AM EST SUN FEB 12 2012 ...DANGEROUS WIND CHILLS FOR PORTIONS OF NORTHERN NEW HAMPSHIRE AND NORTH CENTRAL MAINE... .AN ARCTIC AIRMASS WILL ENTER THE REGION TONIGHT...ALLOWING TEMPERATURES TO DROP BELOW ZERO ACROSS THE MOUNTAINS AND FOOTHILLS. WINDS WILL BE RELATIVELY LIGHT BUT WILL BE ENOUGH TO CREATE DANGEROUS WIND CHILLS THROUGH THE EARLY MORNING HOURS. MEZ007>009-NHZ001-131300- /O.CON.KGYX.WC.Y.0003.120213T0100Z-120213T1300Z/ NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-NORTHERN COOS- INCLUDING THE CITIES OF...ANDOVER...ROXBURY...UPTON... WILSONS MILLS...COBURN GORE...RANGELEY...KINGFIELD...BINGHAM... JACKMAN...COLEBROOK 946 AM EST SUN FEB 12 2012 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 8 AM EST MONDAY... * LOCATIONS...NORTHERN NEW HAMPSHIRE AND NORTH CENTRAL MAINE * HAZARD TYPES...DANGEROUS WIND CHILLS * WIND CHILL READINGS...AS LOW AS 28 BELOW. * TIMING...AFTER 8 PM TONIGHT AND THROUGH THE MORNING HOURS * IMPACTS...PERSONS AND ANIMALS LEFT OUTSIDE COULD DEVELOP FROST BITE OR HYPOTHERMIA IF NOT PREPARED. * WINDS...NORTHWEST 5 TO 15 MPH WITH GUSTS UP TO 25 MPH. * TEMPERATURES...8 BELOW TO 2 ABOVE ZERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$
784 WWUS41 KGYX 122356 WSWGYX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 656 PM EST SUN FEB 12 2012 ...DANGEROUS WIND CHILLS FOR PORTIONS OF NORTHERN NEW HAMPSHIRE AND NORTH CENTRAL MAINE... .AN ARCTIC AIRMASS WILL ENTER THE REGION TONIGHT...ALLOWING TEMPERATURES TO DROP BELOW ZERO ACROSS THE MOUNTAINS AND FOOTHILLS. WINDS WILL BE RELATIVELY LIGHT BUT WILL BE ENOUGH TO CREATE DANGEROUS WIND CHILLS THROUGH THE EARLY MORNING HOURS. NHZ002-131300- /O.EXA.KGYX.WC.Y.0003.120213T0100Z-120213T1300Z/ SOUTHERN COOS- INCLUDING THE CITIES OF...BERLIN...LANCASTER 656 PM EST SUN FEB 12 2012 ...WIND CHILL ADVISORY IN EFFECT UNTIL 8 AM EST MONDAY... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM EST MONDAY. * LOCATIONS...NORTHERN NEW HAMPSHIRE. * HAZARD TYPES...DANGEROUS WIND CHILLS. * WIND CHILL READINGS...AS LOW AS 28 BELOW. * TIMING...THROUGH 8 AM MONDAY MORNING. * IMPACTS...EXPOSED SKIN MAY BE PRONE TO FROSTBITE. * WINDS...WEST 5 TO 15 MPH. * TEMPERATURES...11 BELOW TO 5 ABOVE ZERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ MEZ007>009-NHZ001-131300- /O.CON.KGYX.WC.Y.0003.120213T0100Z-120213T1300Z/ NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-NORTHERN COOS- INCLUDING THE CITIES OF...ANDOVER...ROXBURY...UPTON... WILSONS MILLS...COBURN GORE...RANGELEY...KINGFIELD...BINGHAM... JACKMAN...COLEBROOK 656 PM EST SUN FEB 12 2012 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 8 AM EST MONDAY... * LOCATIONS...NORTHERN NEW HAMPSHIRE AND NORTH CENTRAL MAINE. * HAZARD TYPES...DANGEROUS WIND CHILLS. * WIND CHILL READINGS...AS LOW AS 28 BELOW. * TIMING...THROUGH 8 AM MONDAY MORNING. * IMPACTS...EXPOSED SKIN MAY BE PRONE TO FROSTBITE. * WINDS...WEST 5 TO 15 MPH. * TEMPERATURES...13 BELOW TO 2 ABOVE ZERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$
977 WWUS41 KGYX 130808 WSWGYX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 308 AM EST MON FEB 13 2012 ...EXTREME WIND CHILL READINGS NO LONGER EXPECTED... MEZ007>009-NHZ001-002-130915- /O.CAN.KGYX.WC.Y.0003.000000T0000Z-120213T1300Z/ NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-NORTHERN COOS- SOUTHERN COOS- INCLUDING THE CITIES OF...ANDOVER...ROXBURY...UPTON... WILSONS MILLS...COBURN GORE...RANGELEY...KINGFIELD...BINGHAM... JACKMAN...COLEBROOK...BERLIN...LANCASTER 308 AM EST MON FEB 13 2012 ...WIND CHILL ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAY HAS CANCELLED THE WIND CHILL ADVISORY. WIND CHILL VALUES ARE EXPECTED TO BE IN THE ZERO TO 10 BELOW RANGE FOR MOST OF THE REGION. EXPOSED AREAS AND HIGHER TERRAIN MAY SEE LOCALLY COLDER WIND CHILLS. $$
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this wind chill advisory went out at Feb 11, 11:08 PM EST, 3 hours 53 minutes earlier.
Area forecast discussion, Feb 11, 11:08 PM EST, 3 hours 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
1108 PM EST SAT FEB 11 2012
.SYNOPSIS...
LOW PRESSURE WELL SOUTHEAST OF THE NEW ENGLAND COAST WILL MOVE
INTO THE MARITIMES OVERNIGHT. A STRONG NORTHWEST FLOW IN THE WAKE
OF THIS SYSTEM WILL DRIVE AN ARCTIC FRONT THROUGH THE AREA TONIGHT.
THE FRONT WILL STALL OVER SOUTHERN NEW ENGLAND ON SUNDAY AS HIGH
PRESSURE BUILDS IN FROM THE WEST. THE FRONT WILL SLOWLY LIFT
NORTHEAST AS A WARM FRONT SUNDAY NIGHT AND MONDAY. THE FRONT WILL
STALL OVER NORTHERN NEW ENGLAND ON TUESDAY AND GRADUALLY WASH OUT.
HIGH PRESSURE WILL BUILD OVER THE AREA ON WEDNESDAY AND WILL HOLD
THROUGH THURSDAY. WEAK LOW PRESSURE WILL MOVE INTO NEW ENGLAND
FROM THE WEST THURSDAY NIGHT WITH A TRAILING COLD FRONT CROSSING
THE REGION ON FRIDAY, A WEAK TROUGH OF LOW PRESSURE WILL LINGER
OVER THE REGION ON SATURDAY.
&&
.NEAR TERM /THROUGH SUNDAY/...
UPDATE...
BAND OF STEADY SNOW HAS SHIFTED EASTWARD THIS EVENING...JUST
CLIPPING DOWNEAST MAINE. IN THE WAKE OF THE STORM...NORTHERLY
WINDS WILL BEGIN TO PICK UP...ALLOWING TEMPS TO QUICKLY DROP
OVERNIGHT...WITH NOT MUCH RECOVERY ON SUNDAY. IR IMAGERY SHOWS
COOLING CLOUD TOPS WITH MAJOR OFFSHORE SYSTEM. OVER OUR FORECAST
AREA...SKIES WILL CONTINUE TO GRADUALLY BECOME MOSTLY CLEAR LATE
THIS EVENING. HOWEVER...WITH THE PASSAGE OF THE UPPER
TROUGH...CLOUDS WILL REFORM...ESPECIALLY IN THE UPSLOPE REGIONS OF
THE MOUNTAINS OVERNIGHT.
A FEW -SHSN MOVED OFF THE SOUTHWEST COAST OF MAINE OVER THE LAST
COUPLE HOURS. HAVE LOWERED POPS IN ALL AREAS...EXCEPT THE
MOUNTAINS. SOME UPSLOPE SNOW SHOWERS WILL CONTINUE TO FORM IN THAT
REGION TONIGHT.
WITH COLD AIR FILTERING INTO THE REGION...WIND CHILL ADVISORIES
MAY BE NEEDED BY TOMORROW NIGHT IN THE MOUNTAIN AREAS.
PREV DISC...
LOW PRESSURE WILL RACE INTO THE MARITIMES TONIGHT DRIVING AN
ARCTIC FRONT SOUTH THROUGH THE REGION. EXPECT LIGHT SNOW FALLING
OVER COASTAL AND SOUTHERN INTERIOR MAINE TO GRADUALLY TAPER TO
SNOW SHOWERS THIS EVENING. WILL STILL SEE A CHANCE OF SNOW SHOWERS
THROUGHOUT MUCH OF THE FORECAST AREA DURING THE EVENING HOURS AS
THE ARCTIC FRONT MOVES THROUGH. SHOULD THEN SEE AT LEAST PARTIAL
CLEARING AFTER MIDNIGHT. EXPECT LOWS OF ZERO TO 5 ABOVE IN THE
NORTH AND 5 TO 15 IN THE SOUTH.
&&
.SHORT TERM /SUNDAY NIGHT/...
BLUSTERY AND COLD ON SUNDAY WITH MOSTLY CLOUDY SKIES AND A SLIGHT
CHANCE OF SNOW SHOWERS IN THE MOUNTAINS. ELSEWHERE LOOKING FOR A
PARTLY SUNNY DAY AS WEAK HIGH PRESSURE BUILDS IN FROM THE WEST.
STRONG NORTHWEST WINDS WILL GRADUALLY DIMINISH IN THE AFTERNOON.
HIGH TEMPS WILL ONLY BE IN THE SINGLE NUMBERS NORTH AND TEENS SOUTH.
STALLED ARCTIC FRONT DRAPED ACROSS SOUTHERN NEW ENGLAND WILL KEEP
VARIABLE CLOUDINESS IN THE FORECAST DOWN WIND OF THE MOUNTAINS
SUNDAY NIGHT. FARTHER NORTH CLOUDS WILL PERSIST IN THE MOUNTAINS
ALONG WITH A CHANCE OF EVENING SNOW SHOWERS. ANOTHER VERY COLD NIGHT
WITH LOWS OF 5 TO 15 BELOW IN THE NORTH AND 5 BELOW TO 5 ABOVE IN
THE SOUTH.
&&
.LONG TERM /MONDAY THROUGH SATURDAY/...
CD AIR STILL OVER THE NE ON MONDAY BUT IT DOES BEGIN TO MODERATE AND
LIFT OUT TO SOME DEGREE AND WINDS ARE FAIRLY LGT SO IT WON'T FEEL
NEARLY AS CD AS SUNDAY. TREND FOR THE LONG TERM PERIOD IS FOR A THE
UPR LVL FLOW TO NOT HAVE ANY SIGNIFICANT TROFS OR RIDGES WITH A
WEAKER UPR LVL FLOW PATTERN WITH SEVERAL WEAK TROFS MOVING THRU THE
GENERALLY W TO E FLOW THAT MAY BRING PERIODS OF SOME CLOUDINESS AND
PSBL -SHSN FROM TIME TO TIME WITHOUT ANY SIGNIFICANT STORMS IN
SIGHT. EXACT TIMING AND TRACKS OF THESE WEAK SYSTEMS IS NOT CLEAR
THIS FAR IN ADVANCE. THE WEAKER MORE W TO E UPR LVL FLOW HOWEVER
KEEPS ANY REALLY CD ARCTIC AIR WELL TO OUR N AND ALLOWS SOMEWHAT
MILDER AIR TO FILTER N INTO THE REGION. THIS SHOULD RESULT IN TEMPS
MOSTLY ABOVE NORMAL FROM TUESDAY THRU SATURDAY.
GENERALLY USED GFS40...HPC QPF AND BLEND OF MAV/MET MOS FOR MONDAY
AND MONDAY NGT. USED GMOS FOR REST OF THE LONG TERM FCST...EXCEPT
USED A BLEND OF GFS40 AND MEX MOS GUIDANCE FOR MAX AND MIN TEMPS.
&&
.AVIATION /04Z SUNDAY THROUGH THURSDAY/...
SHORT TERM...MVFR/IFR CEILINGS/VSBY IMPROVING TO VFR THROUGH
MIDNIGHT. VFR SUNDAY AND SUNDAY NIGHT.
LONG TERM /MONDAY THROUGH THURSDAY/...WEAK UPR LVL AND SFC
SYSTEMS MOVING THRU PERIODICALLY DURING THE LONG TERM PERIOD WHICH
WILL CREATE VARIABLE CONDITIONS MAINLY RUNNING FROM VFR TO MVFR
WITH ISOLD TO SCT -SHSN A POSSIBILITY THRU THE LONG TERM PERIOD.
THERE IS THE OUTSIDE CHC THAT BRIEF IFR CONDITIONS MAY OCCUR BUT
TIMING WOULD BE DIFFICULT THIS FAR OUT.
&&
.MARINE...
SHORT TERM...GALE WARNING IN EFFECT THROUGH SUNDAY MORNING.
LONG TERM /MONDAY THROUGH THURSDAY/...WIND GUSTS MIGHT STILL BE
AT MINIMAL SCA LEVELS EARLY MONDAY OVER THE OPEN WATERS...BUT THE
TREND SHOULD BE FOR WINDS TO QUICKLY DROP OFF DURING THE DAY
MONDAY AS THE INTENSE MARITIME LOW PULLS AWAY AND A WEAK SFC RIDGE
BUILDS IN. THE REST OF THE LONG TERM HAS WEAK PRES SYSTEMS IN PLAY
SO WINDS AND SEAS SHOULD STAY BELOW SCA CRITERIA.
&&
.GYX WATCHES/WARNINGS/ADVISORIES...
ME...NONE.
NH...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 1 PM EST SUNDAY FOR ANZ151-153.
GALE WARNING UNTIL 1 PM EST SUNDAY FOR ANZ150-152-154.
&&Hazardous weather outlook, Feb 11, 2:50 PM EST, 12 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAY ME 250 PM EST SAT FEB 11 2012 MEZ007>009-012>014-018>028-NHZ001>010-013-014-122000- NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD- SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK- INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO- COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO- NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL- SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP- STRAFFORD-INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM- 250 PM EST SAT FEB 11 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ151-153-122000- PENOBSCOT BAY-CASCO BAY- 250 PM EST SAT FEB 11 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY AND PENOBSCOT BAY. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ150-152-154-122000- STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 250 PM EST SAT FEB 11 2012 ...GALE WARNING IN EFFECT UNTIL 1 PM EST SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Gray, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 12, 1:11 PM EST | Small Craft Advisory | GYX | 28 hr |
Nearby
Wind Chill Advisories in Maine, 2012Wind Chill Advisories in New Hampshire, 2012Every wind chill advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.